# SDR CALA2024111202835

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313303220090
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LEFT AND RIGHT CONTINUITY FITTINGS HAVE C RACK INDICATIONS ON HORIZONTAL LEG APPROX .400 INCH OB OF CENTER "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT " GEN BY V892444 ON HAECO LCQ NR 9296311 / 36311 REMOVED & REPLACED L/H & R/H CONTINUITY FITTINGS IAW AIRBUS REPA IR DRAWINGS R53112919 REV K & R53113425 REV F AS DIRECTED BY EA 5310-0765 REV B OP 004.
